# SDR FDEA201106012077

- Difficulty date: June 1, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN AREA OF SURFACE FINISH DETERIORATED AROUND FASTENER HEAD FR21/   STR 41.  REPAIR CARRIED OUT IAW SRM 53-10-12, FIG 225, SH3, SRI 53-10-12-2-005-00 TABLE TO BE EMBODIED.  INITIAL AT 42500FC OR89000FH, SUBSEQUENT AT TO BE DECIDED.  INSP   METHOD = ULTRASONIC/ EDDY CURRENT STRUCTURAL MODIFICATION POINT TO BE DECIDED.
